# SDR DHL2008765014

- Difficulty date: January 21, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK: DISCREPANCY - RIGHT WING INBOARD FLAP, MID FLAP AFT IS CRACKED ON BOTH INBOARD AND OUTBOARD SIDE WBL 90.69 AND WBL 104.0.  REMOVED NR 5 AND 6 TEAR DROP FAIRINGS AND RIGHT INBOARD MID FLAP LOWER SKIN TO GAIN ACCESS IAW SRM 51-30-2.  REMOVED CRACKED SECTION IAW SRM 51-30-2.  FABRICATED NEW SECTION IAW SRM 51-30-5 AND 57-50-2 FIG 5.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED NEW SECTION IAW SRM 51-30-2.  INSTALLED RT INBOARD MID FLAP LOWER SKIN AND NR 5 AND 6 TEAR DROP IAW SRM 51-30-2.  OPS CHECK GOOD IAW MM 27-51-00.
